Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 2000  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

LETTERS

Ofloxacin-induced reversible arthropathy in a child

Dolui S K, Das M, Hazra A

Year : 2007| Volume: 53| Issue : 2 | Page no: 144-145

   This article has been cited by
 
1 miscellaneous antibacterial drugs
corti, n. and imhof, a. and wenger, c.
side effects of drugs annual. 2010; 32: 461-489
[Pubmed]  [Google Scholar]
2 Quinolone-induced arthropathy: an update focusing on new mechanistic and clinical data
Sendzik, J., Lode, H., Stahlmann, R.
International Journal of Antimicrobial Agents. 2009; 33(3): 194-200
[Pubmed]  [Google Scholar]
3 Quinolone-induced arthropathy: an update focusing on new mechanistic and clinical data
Judith Sendzik,Hartmut Lode,Ralf Stahlmann
International Journal of Antimicrobial Agents. 2009; 33(3): 194
[Pubmed]  [Google Scholar] [DOI]
4 Current awareness: Pharmacoepidemiology and drug safety
Pharmacoepidemiology and Drug Safety. 2008; 17(1): i
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow